Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 88, NWS Atlanta, GA

June 2, 2018Montgomery County, Toombs County, Wheeler County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 2, 2018, 3:10 PM EDT for Montgomery County, Toombs County, Wheeler County, Georgia. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2018, 3:10 PM EDT (19:10 UTC)
Expired
Jun 2, 2018, 3:45 PM EDT
In force
35 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Montgomery County, GA, Toombs County, GA, Wheeler County, GA

The radar

The Robins AFB radar (KJGX), 108 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 3:25 PM EDTTSTM WND DMG4 N Mount Vernon, GATSTM WIND GUSTS BLEW PORTIONS OF A ROOF OFF OF A LARGE BARN AND BLEW OVER TWO TREES JUST NORTH OF MOUNT VERNON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 1:19 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.2 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2018-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1860 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2018-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1860 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
811 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

912 
WUUS52 KFFC 021910
SVRFFC
GAC209-279-309-021945-
/O.NEW.KFFC.SV.W.0088.180602T1910Z-180602T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
310 PM EDT SAT JUN 2 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southern Toombs County in southeastern Georgia...
  Wheeler County in central Georgia...
  Montgomery County in central Georgia...

* Until 345 PM EDT.

* At 310 PM EDT, a severe thunderstorm was located near Mount Vernon,
  moving southeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Alamo, Mount Vernon, Glenwood, Uvalda, Ailey, Alston, Center,
  Toombs Central, Spring Hill, Landsburg, McNatt Falls, South
  Thompson, English Eddy, Grays Landing, Rock Springs, Cedar
  Crossing, Johnson Corner, Jordan and Charlotteville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3194 8228 3195 8231 3193 8232 3194 8238
      3196 8238 3197 8248 3197 8250 3196 8248
      3195 8249 3196 8257 3192 8263 3194 8267
      3200 8272 3201 8275 3213 8283 3231 8272
      3230 8266 3229 8265 3206 8224 3191 8223
TIME...MOT...LOC 1910Z 294DEG 24KT 3210 8260 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 11:26 AM EDT, 3 hours 44 minutes earlier.

Area forecast discussion, Jun 2, 11:26 AM EDT, 3 hours 44 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1126 AM EDT Sat Jun 2 2018

.UPDATE...

Scattered morning convection and some stronger intensity cells
have persisted near Columbus this morning in association with some
lingering remnant outflow boundaries in conjunction with an upper
shortwave axis that is currently bisecting the CWA from SW to NE.
This feature and resultant scattered to widespread shower/storm
development should push slowly SEWD across central GA this
afternoon into evening. Increased some likely pops across the
south accordingly, which still has some isolated severe potential
(SPC includes a Marginal to Slight Risk mainly south of Columbus
to Macon to Jefferson). Given the continued steep mid level lapse
rates and progged SB CAPE in the 3000-4000 J/kg range, main
threats will be same as yesterday with damaging winds, large hail,
and isolated flash flooding, just confined to the southern CWA.
Otherwise just slight to low end chance of general thunder
elsewhere with daytime heating. Minor other adjustments made to
temps/dewpts and sky cover given morning convection influence.
Previous discussion follows...

Baker

&&

.PREV DISCUSSION... /Issued 720 AM EDT Sat Jun 2 2018/

.SHORT TERM /Today through Sunday/...

The upper level trough that brought several rounds of severe weather
to do the area over the past 36 hours will become anchored across
the mid-atlantic region.  Impulses will continue to round this
trough through today. At the surface, the residual boundary from
this afternoons convection has become draped across central GA.
This boundary will likely be the axis by which we see
afternoon/evening thunderstorms develop.  With both surface
convergence and upper level support, we could see another MCS type
complex develop, moving fairly quickly to the south and east.  With
these thunderstorms, we expect strong gusty winds, heavy rain,
frequent lightning and small hail. As for the rest of the area,
showers and thunderstorms are possible, but more isolated in nature.
Precipitation activity should diminish during the evening and
overnight hours.

The anchored trough/closed low will become absorbed into the next
northern stream trough moving across the Great Lakes. A front
associated with this trough will approach the region from the NW on
Sunday. Guidance is slowing this front, bringing most of the
precipitation to the region Sunday afternoon through the evening.
There is quite a bit of instability ahead of this front with an
impulsed that will provide plenty of lift. This will result in a
line of potentially strong thunderstorms moving west to east Sunday
afternoon into the evening hours. The main impacts will be frequent
lightning, strong winds, hail and heavy rain.

Temperatures will be above normal through the period, highs in the
upper 80s/low 90s and mild lows in the low 70s; cooler in the higher
terrain.

26

&&

.LONG TERM /Sunday Night through Friday/...

The final in a series of strong shortwaves will be pushing out of
the area as we begin the long term period. Will need to hold onto
some mid range pops for portions of Central GA but should be well
out of the area by 12Z Monday. Much drier air will push in its
wake with precipitable water falling to less than a quarter of an
inch, quite a change from the 2 inch plus values we have been
seeing. This will allow for the first pop free day in quite a
while and much needed drying out period.

Although PWs increase slightly for Tue, certainly nothing
impressive enough to get pops back to the area and the dry
forecast will continue. Some discrepancies in the models enter in
by Wed with the GFS showing dry conditions through Thu now and the
ECMWF indicating return moisture for Central GA. Have used a blend
for now which yields isolated pops for both days across Central
GA.

Shortwave activity increases once again for weeks end and into
next weekend in tandem with an increase in deep layer moisture.
The combination of these 2 will result in a return to mid range
chance pops which may end up being likely should models continue
to trend in this direction.

Deese

&&

.AVIATION...
12Z Update...
With some isolated showers and thunderstorms moving from NW to SE
across our region this morning, it is making ceilings a bit tricky
to pin down. Expect most MVFR to IFR cigs across the metro TAF
sites and CSG through mid-morning. Also brief patchy fog is
possible. Ceilings should scatter a bit later this morning/early
afternoon, especially across the north TAF sites. Precipitation
activity will likely increase and impact metro TAF sites and AHN
late morning into early afternoon with a bulk of the activity
impacting CSG, but mainly MCN by mid/later afternoon. Expect most
of the TAF sites to see mostly high level clouds later in the
evening, MCN hanging onto some dissipating CU. Thunderstorm
activity will increase again tomorrow afternoon. West winds
through the period becoming variable and gusty with thunderstorms.

//ATL Confidence...12Z Update...
Medium on morning ceilings/visibility.
High confidence on all other elements.

26

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          90  70  91  66 /  40  20  40  30
Atlanta         88  72  89  66 /  40  10  50  20
Blairsville     84  63  84  58 /  30  10  50  10
Cartersville    89  69  88  62 /  40  10  50  10
Columbus        88  73  92  68 /  70  20  50  30
Gainesville     88  70  88  65 /  30  10  40  20
Macon           88  72  92  69 /  60  30  40  40
Rome            89  69  88  62 /  30  20  50  10
Peachtree City  89  70  90  64 /  50  10  50  20
Vidalia         91  73  93  73 /  60  40  40  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...26/Baker
LONG TERM....Deese
AVIATION...26
Hazardous weather outlook, Jun 2, 5:00 AM EDT, 10 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
500 AM EDT Sat Jun 2 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-030900-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
500 AM EDT Sat Jun 2 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Isolated thunderstorms will be possible this morning generally
along and south of Interstate 20. The focus by afternoon will
shift to Central Georgia where numerous showers and thunderstorms
will develop. Isolated strong to severe storms will be possible
with this activity with the primary threats being damaging winds
and large hail.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Another strong system will push through the area late tonight
through Sunday bringing additional chances of severe storms
including damaging winds and hail to the area.

No hazardous weather is expected Monday and Tuesday.
There will be a slight chance of thunderstorms over portions
of central Georgia on Wednesday. Shower and thunderstorm chances
will increase for Friday and Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight, but spotters
are encouraged to submit reports of any severe weather and flooding
through the web by going to weather.gov/atlanta

In the hours before

Special weather statement, Jun 2, 2:10 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Peachtree City GA
210 PM EDT SAT JUN 2 2018

GAZ061-062-074>076-021845-
Jefferson GA-Washington GA-Hancock GA-Glascock GA-Warren GA-
210 PM EDT SAT JUN 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON...NORTHERN
WASHINGTON...SOUTHEASTERN HANCOCK...GLASCOCK AND SOUTHERN WARREN
COUNTIES UNTIL 245 PM EDT...

At 209 PM EDT...a strong thunderstorm was near Louisville...moving
east at 25 mph.

  HAZARD...Winds up to 40 mph...pea sized hail...frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Sandersville, Louisville, Gibson, Wrens, Davisboro, Stapleton, Avera,
Mitchell, Edge Hill, Edgehill, Hamburg State Park, Shoals, Downs,
Grange, Stapletons Crossroads, Moxley, Agricola, Stellaville,
Bastonville and Jewell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3311 8228 3305 8229 3294 8227 3286 8231
      3305 8297 3312 8300 3337 8287 3327 8227
      3323 8223
TIME...MOT...LOC 1809Z 254DEG 20KT 3305 8243

HAIL...0.25IN
WIND...40MPH
Local storm report, Jun 2, 2:25 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
225 PM EDT SAT JUN 02 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FLASH FLOOD      1 N GRESHAMVILLE        33.65N  83.33W
05/31/2018                   GREENE             GA   EMERGENCY MNGR

            5 ROADS WERE REPORTED WASHED OUT IN THE
            GRESHAMVILLE/FARMINGTON AREAS.

&&

EVENT NUMBER FFC1800229

LREAVES
Special weather statement, Jun 2, 2:30 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
230 PM EDT SAT JUN 2 2018

GAZ097-109>111-021900-
Wheeler GA-Telfair GA-Laurens GA-Dodge GA-
230 PM EDT SAT JUN 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WHEELER...NORTHERN
TELFAIR...SOUTHERN LAURENS AND DODGE COUNTIES UNTIL 300 PM EDT...

At 229 PM EDT...a strong thunderstorm was near Jay Bird Springs, or 7
miles northwest of McRae...moving east at 35 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
McRae, Eastman, Alamo, Helena, Cadwell, Scotland, Chauncey, Cedar
Grove, Jay Bird Springs, Achord, Little Ocmulgee State Park,
Godwinsville and Landsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3213 8320 3234 8307 3223 8268 3196 8289
TIME...MOT...LOC 1829Z 288DEG 28KT 3216 8296

WIND...40MPH
Special weather statement, Jun 2, 2:45 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
245 PM EDT SAT JUN 2 2018

GAZ062-075-076-021915-
Jefferson GA-Glascock GA-Warren GA-
245 PM EDT SAT JUN 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON...EASTERN GLASCOCK AND
SOUTHEASTERN WARREN COUNTIES UNTIL 315 PM EDT...

At 244 PM EDT...a strong thunderstorm was near Stapletons Crossroads,
or 9 miles north of Louisville...moving east at 45 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Louisville, Wrens, Stapleton, Avera, Edge Hill, Matthews,
Stellaville, Grange, Bastonville and Stapletons Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3315 8227 3307 8229 3297 8228 3305 8261
      3305 8262 3306 8261 3308 8264 3310 8264
      3310 8265 3333 8253 3325 8225 3323 8223
TIME...MOT...LOC 1844Z 284DEG 41KT 3313 8245

WIND...40MPH
Special weather statement, Jun 2, 2:48 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
248 PM EDT SAT JUN 2 2018

GAZ106-108-021915-
Crisp GA-Wilcox GA-
248 PM EDT SAT JUN 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CRISP AND WILCOX
COUNTIES UNTIL 315 PM EDT...

At 248 PM EDT...a strong thunderstorm was over Pleasant View, or 13
miles east of Cordele...moving southeast at 20 mph.

  HAZARD...Winds up to 40 mph...pea sized hail...frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Rochelle, Pineview, Pitts, Pleasant View, Tremont, Antioch Church,
Owensboro, Pope City and Seville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3185 8354 3197 8369 3203 8365 3203 8361
      3209 8361 3212 8358 3212 8355 3213 8355
      3186 8318 3185 8318 3184 8321
TIME...MOT...LOC 1848Z 297DEG 19KT 3203 8356

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 2, 3:04 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
304 PM EDT SAT JUN 2 2018

GAZ097-098-110>113-021930-
Toombs GA-Wheeler GA-Telfair GA-Treutlen GA-Montgomery GA-Laurens GA-
304 PM EDT SAT JUN 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TOOMBS...WHEELER...
EASTERN TELFAIR...SOUTHWESTERN TREUTLEN...MONTGOMERY AND SOUTHEASTERN
LAURENS COUNTIES UNTIL 330 PM EDT...

At 304 PM EDT...a strong thunderstorm was near Alamo...moving
southeast at 30 mph.

  HAZARD...Winds up to 40 mph...pea sized hail...frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
McRae, Alamo, Mount Vernon, Vidalia, Helena, Lumber City, Glenwood,
Uvalda, Ailey, Scotland, Higgston, Alston, Towns, New Branch,
Lothair, Spring Hill, Barnhill, McNatt Falls, South Thompson and
English Eddy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3198 8299 3241 8273 3210 8222 3192 8223
      3194 8228 3195 8231 3193 8232 3194 8238
      3196 8238 3195 8240 3197 8248 3196 8250
      3195 8248 3195 8249 3196 8252 3196 8255
      3192 8263 3192 8268 3184 8279 3181 8284
TIME...MOT...LOC 1904Z 294DEG 25KT 3211 8273

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 8:04 PM EDTSpecial Weather StatementFFCStewart26 min
Jun 1, 8:13 PM EDTSpecial Weather StatementFFCMontgomery, Toombs32 min
Jun 1, 8:32 PM EDTSpecial Weather StatementFFCSchley, Sumter28 min
Jun 1, 11:35 PM EDTSpecial Weather StatementFFCStewart40 min
Jun 1, 11:49 PM EDTSpecial Weather StatementFFCTalbot41 min
Jun 2, 12:02 AM EDTSpecial Weather StatementFFCLamar, Monroe43 min
Jun 2, 12:34 AM EDTRiver Flood WarningFFCClarke, Greene, Oconee21 hr
Jun 2, 1:14 AM EDTSpecial Weather StatementFFCJones46 min
Jun 2, 9:53 AM EDTSpecial Weather StatementFFCHarris, Marion, Meriwether, Talbot, Troup52 min
Jun 2, 11:47 AM EDTSpecial Weather StatementFFCChattahoochee, Marion, Stewart, Webster43 min
Jun 2, 12:23 PM EDTSpecial Weather StatementFFCStewart, Webster52 min
Jun 2, 1:41 PM EDTSpecial Weather StatementFFCDodge49 min
Jun 2, 2:10 PM EDTSpecial Weather StatementFFCGlascock, Jefferson35 min
Jun 2, 2:30 PM EDTSpecial Weather StatementFFCDodge30 min
Jun 2, 2:45 PM EDTSpecial Weather StatementFFCJefferson30 min
Jun 2, 2:48 PM EDTSpecial Weather StatementFFCWilcox27 min
Jun 2, 3:04 PM EDTSpecial Weather StatementFFCMontgomery, Telfair, Toombs, Wheeler26 min
Jun 2, 3:19 PM EDTSpecial Weather StatementFFCTelfair, Wilcox26 min
Jun 2, 3:25 PM EDTSpecial Weather StatementFFCBaldwin35 min
Jun 2, 3:30 PM EDTSpecial Weather StatementFFCToombs30 min
Jun 2, 3:35 PM EDTSpecial Weather StatementFFCCoweta25 min
Jun 2, 3:45 PM EDTSpecial Weather StatementFFCToombs30 min
Jun 2, 3:47 PM EDTSpecial Weather StatementFFCTelfair28 min
Jun 2, 4:00 PM EDTSpecial Weather StatementFFCToombs30 min
Jun 2, 4:09 PM EDTSpecial Weather StatementFFCPike36 min
Jun 2, 4:30 PM EDTSpecial Weather StatementFFCToombs30 min
Jun 2, 5:24 PM EDTSpecial Weather StatementFFCCoweta36 min
Jun 2, 5:41 PM EDTSpecial Weather StatementFFCCoweta34 min
Jun 2, 5:43 PM EDTSpecial Weather StatementFFCTwiggs32 min
Jun 2, 5:50 PM EDTSpecial Weather StatementFFCLaurens25 min
Jun 2, 5:52 PM EDTSpecial Weather StatementFFCMadison23 min
Jun 2, 5:55 PM EDTSevere Thunderstorm WarningFFCLaurens50 min
Jun 2, 5:59 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Twiggs31 min
Jun 2, 6:19 PM EDTSpecial Weather StatementFFCMadison26 min
Jun 2, 6:29 PM EDTSpecial Weather StatementFFCBleckley, Dodge, Houston, Peach, Pulaski31 min
Jun 2, 6:45 PM EDTSpecial Weather StatementFFCClarke, Madison, Oglethorpe, Wilkes30 min
Jun 2, 6:45 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens30 min
Jun 2, 7:00 PM EDTSpecial Weather StatementFFCDodge, Houston, Pulaski30 min
Jun 2, 7:11 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Pulaski34 min
Jun 2, 7:15 PM EDTSpecial Weather StatementFFCLaurens30 min
Jun 2, 7:43 PM EDTSpecial Weather StatementFFCGlascock32 min
Jun 2, 7:45 PM EDTSpecial Weather StatementFFCWilcox30 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.